# SDR CA020607006

- Difficulty date: May 30, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Aircraft time: 423 hours
- Engine: Pwa PT6A42
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STAIN LEAKS WERE FOUND AT THE INBOARD MOST PANEL OF THE RIGHT WING HEADER TANK. THE PANEL IS UNDERNEATH THE WHEEL FAIRING DEFLECTOR. PANEL WAS REMOVED AND RESEALED. SEALER MIGHT HAVE BEEN SLIGHTLY DRY.
